Alert archive / Texas / Flash Flood Watches in 2016

Flash Flood Watch 3, NWS Austin/San Antonio, TX

May 26, 201618 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at May 26, 2016, 2:00 PM CDT for 18 counties in Texas. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
May 26, 2016, 2:00 PM CDT (19:00 UTC)
Expired
May 27, 2016, 6:00 PM CDT
In force
28 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Lavaca County, TX, Lee County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 28 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3958 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

441 
WGUS64 KEWX 261900
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 PM CDT THU MAY 26 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

.AN UPPER LEVEL DISTURBANCE MOVING ACROSS TEXAS WILL INTERACT WITH
A MOIST...TROPICAL TYPE AIRMASS TO GENERATE SHOWERS AND
THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. RAINFALL AMOUNTS OF
1 TO 3 INCHES CAN BE EXPECTED WITH ISOLATED AMOUNTS OF UP TO 6
INCHES POSSIBLE. DUE TO RECENT RAINS...SOILS HAVE BECOME
SATURATED. RUNOFF WILL BE MORE RAPID INTO AREA RIVERS...CREEKS...
STREAMS...AND LOW LYING AREAS. THE FLASH FLOOD WATCH IS ALONG AND
EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.

TXZ172-173-189>194-205>209-221>225-270300-
/O.NEW.KEWX.FF.A.0003.160526T1900Z-160527T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-
INCLUDING THE CITIES OF...BURNET...GEORGETOWN...BOERNE...BLANCO...
SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...
KARNES CITY...GONZALES...CUERO...HALLETSVILLE
200 PM CDT THU MAY 26 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... 
  INCLUDING THE FOLLOWING AREAS...BASTROP...BEXAR...BLANCO... 
  BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GONZALES... 
  GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE...TRAVIS... 
  WILLIAMSON AND WILSON. 

* THROUGH LATE TONIGHT

* RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 6
  INCHES

* SOILS ARE SATURATED FROM RECENT RAINS AND RUNOFF WILL BE MORE
  RAPID INTO AREA RIVERS...CREEKS...STREAMS...AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
596 
WGUS64 KEWX 270924
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE THIS
AFTERNOON FOR PORTIONS OF SOUTH CENTRAL TEXAS...

.ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE FORECAST
THIS AFTERNOON ACROSS AREAS MAINLY EAST OF HIGHWAY 281. RAINFALL
AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THIS ACTIVITY.
NORMALLY THESE AMOUNTS WOULD NOT BE EXPECTED TO PRODUCE MAJOR
FLOODING CONCERNS...BUT MUCH OF THE WATCH AREA HAS ALREADY SEEN
BETWEEN 2 AND 11 INCHES OF RAIN OVER THE PAST DAY. THESE VERY
SATURATED SOILS AND THE ALREADY SWOLLEN RIVERS WILL LIKELY RISE
VERY QUICKLY TO ANY HEAVY DOWNPOURS THAT DEVELOP OVER THE WATCH
AREA.

TXZ189-190-205>207-221-222-271030-
/O.CAN.KEWX.FF.A.0003.000000T0000Z-160527T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENDALL-BLANCO-BEXAR-COMAL-GUADALUPE-WILSON-KARNES-
INCLUDING THE CITIES OF...BOERNE...BLANCO...SAN ANTONIO...
NEW BRAUNFELS...SEGUIN...FLORESVILLE...KARNES CITY
424 AM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL TEXAS ALONG
AND WEST OF A LINE FROM LLANO TO NEW BRAUNFELS TO KENEDY HAS BEEN
CANCELLED. AREAS GENERALLY ALONG THE HIGHWAY 281 CORRIDOR ARE ONLY
EXPECTED TO SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
TODAY...WITH EXPECTED RAINFALL AMOUNTS MAINLY LESS THAN 1/2 INCH.
SOILS MAY BE NEARLY SATURATED OVER PARTS OF THE HILL COUNTRY TO
RESULT IN MINOR RUNOFF CONCERNS...BUT SIGNIFICANT FLOODING IS NO
LONGER EXPECTED.

$$

TXZ172-173-191>194-208-209-223>225-272300-
/O.EXT.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET-WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-CALDWELL-FAYETTE-
GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BURNET...GEORGETOWN...SAN MARCOS...
AUSTIN...BASTROP...GIDDINGS...LOCKHART...LA GRANGE...GONZALES...
CUERO...HALLETSVILLE
424 AM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BASTROP...BURNET...CALDWELL...DE WITT...FAYETTE... 
  GONZALES...HAYS...LAVACA...LEE...TRAVIS AND WILLIAMSON. 

* THROUGH THIS AFTERNOON

* RAINFALL AMOUNTS OF 1 TO 2 INCHES. 

* SOILS ARE VERY SATURATED FROM RECENT RAINS AND RUNOFF WILL BE
  MORE RAPID INTO AREA RIVERS...CREEKS...STREAMS...AND LOW LYING
  AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
247 
WGUS64 KEWX 272015
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FOR FAYETTE AND LAVACA
COUNTIES THROUGH 6 PM...

.A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUED OVER FAYETTE AND
LAVACA COUNTIES. HEAVY RAINS UP TO 2 INCHES MAKES FLOODING LIKELY.
ELSEWHERE...THE RAINS HAVE ENDED AND THE THREAT FOR ADDITIONAL
FLASH FLOODING HAS ENDED WITH THE FLASH FLOOD WATCH CANCELLED FOR
THESE AREAS. HOWEVER...RIVERS AND STREAMS WILL CONTINUE TO BE IN
FLOOD IN THOSE AREAS.

TXZ172-173-191>194-208-223-224-272115-
/O.CAN.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURNET-WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-CALDWELL-GONZALES-
DE WITT-
INCLUDING THE CITIES OF...BURNET...GEORGETOWN...SAN MARCOS...
AUSTIN...BASTROP...GIDDINGS...LOCKHART...GONZALES...CUERO
315 PM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. THE RAINS HAVE ENDED AND THE THREAT FOR ADDITIONAL
FLASH FLOODING HAS ENDED WITH THE FLASH FLOOD WATCH CANCELLED FOR
THESE AREAS. HOWEVER...RIVERS AND STREAMS WILL CONTINUE TO BE IN
FLOOD IN THOSE AREAS.

$$

TXZ209-225-272300-
/O.CON.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE-LAVACA-
INCLUDING THE CITIES OF...LA GRANGE...HALLETSVILLE
315 PM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...FAYETTE AND LAVACA. 

* UNTIL 6 PM CDT THIS EVENING

* RAINFALL AMOUNTS UP TO 2 INCHES.

* SOILS ARE VERY SATURATED FROM RECENT RAINS AND RUNOFF WILL BE 
  MORE RAPID INTO AREA RIVERS...CREEKS...STREAMS...AND LOW LYING 
  AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
734 
WGUS64 KEWX 272256
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT FRI MAY 27 2016

TXZ209-225-280000-
/O.EXP.KEWX.FF.A.0003.000000T0000Z-160527T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE-LAVACA-
INCLUDING THE CITIES OF...LA GRANGE...HALLETSVILLE
556 PM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH WILL EXPIRE AT 6 PM CDT THIS EVENING...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL
EXPIRE AT 6 PM CDT THIS EVENING. HEAVY RAIN CONTINUES IN LAVACA
COUNTY WHERE A FLASH FLOOD WARNING IS IN EFFECT.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 26, 1:33 PM CDT, 27 minutes earlier.

Area forecast discussion, May 26, 1:33 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
133 PM CDT THU MAY 26 2016

.AVIATION...
All sites have gone to VFR except KSAT which is still hanging onto
MVFR. They too should go above 3kft shortly. Very moist and
unstable atmosphere this afternoon so went with VCTS for all areas
from the afternoon hours until the late evening. Models are still
inconsistent on when and where the convection will fire so until
storms are threatening the TAF sites, will go with the Vicinity
wording. MVFR/IFR ceilings should return overnight. The wildcard
will be whether or not a larger system will develop overnight and
clear the area by Friday morning. This is still a fairly low
probability event at this time but something to consider on how
that will affect the precip chances and clouds early Friday AM.
Will likely have a repeat of scattered convection on Friday
afternoon.

&&

.PREV DISCUSSION... /ISSUED 1105 AM CDT THU MAY 26 2016/

UPDATE...
A mid level impulse is moving east across the Edwards Plateau late
this morning. Most rains were over Central Texas and have lowered
pops most areas, except for our northeastern areas. Skies have
cleared over most of the Rio Grande Valley. This will allow solar
heating to enable convective temperatures to be reached. Showers
and thunderstorms should develop this afternoon. However, a
capping inversion may inhibit some development. CAPE of up 4000
j/kg and 0-6 km shear of up to 30 kts will allow for some strong
to severe storms. PWS have climbed to near 2 inches making locally
heavy rains and some flooding possible. The remainder of South
Central Texas forecast is on track.

PREV DISCUSSION... /ISSUED 640 AM CDT THU MAY 26 2016/

AVIATION...
Isolated to scattered convection has developed north of Austin and
will mention VCTS in the TAFAUS for the morning hours and VCSH
for the San Antonio sites. MVFR/IFR ceilings are in place this
morning and these should hold until around noon. Should see a
break in rain chances in the early afternoon hours before
additional storms are likely in the late afternoon and evening
hours. Will cover this threat with VCTS for now. Another round of
MVFR or IFR ceilings can be expected tonight.

PREV DISCUSSION... /ISSUED 350 AM CDT THU MAY 26 2016/

SHORT TERM (Today through Friday)...
Upper air analysis last evening showed a trough from the Great
Basin to southern CA with west-southwesterly flow over Texas. This
was bringing mid-level moisture from the Pacific across Mexico. At
the surface, there was a dryline over west Texas and east of this
feature winds were from the southeast across our CWA. Dewpoint
temperatures were in the mid to upper 70s. During this period the
upper level trough will move from the southwest into the central
plains with the trough axis moving into central Texas by the end
of the period. The low level flow will continue to be from the
southeast today and tonight. PW values will increase to around two
inches over the southeastern part of the CWA this afternoon. This
looks to be the favored location for showers and thunderstorms
this afternoon. With PW that high, locally heavy rain is possible.
Thursday evening a shortwave trough will move through the pattern
and initiate thunderstorms near the dryline. These storms will
develop over our northwestern area and move toward the southeast
into a moisture rich atmosphere. Locally heavy rain will continue
to be possible. In addition, convective parameters suggest
possible severe thunderstorms over the western 2/3 of the area with
CAPE 2000-3000 j/kg, deep layer wind shear 30-40 kts, and steep
mid-level lapse rates. Large hail and damaging wind gusts are the
most likely threat with isolated tornadoes possible. Friday the
dryline will move through the western half of the area. Expect
that thunderstorm development will not happen until afternoon over
the eastern half of the CWA. Convective parameters are again
suggestive of severe storms over the eastern half of the area.
Damaging wind gusts and isolated tornadoes are the most likely
threats. Rainfall totals from this afternoon through Friday
afternoon will be one to three inches with isolated amounts up to
five inches possible.

LONG TERM (Friday Night through Wednesday)...
The upper level pattern will become zonal Friday night as the
trough moves away to the northeast. This pattern will continue
through the weekend and the early part of next week. The low level
flow will remain mostly from the southeast keeping moisture high
in the boundary layer. This will keep the atmosphere conditionally
unstable and allow weak perturbations in the mid to upper flow to
produce thunderstorms. Will carry slight to low end chance POPs
each day. The reality is most places will be dry, but there will
likely be some convection each day. Models do not suggest any
organized systems through the long term.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              84  73  85  73  90 /  70  60  60  30  30
Austin Bergstrom Intl Airport  84  73  85  72  89 /  70  60  60  30  30
New Braunfels Muni Airport     86  73  87  72  88 /  70  50  60  20  30
Burnet Muni Airport            84  71  85  71  88 /  70  60  60  30  30
Del Rio Intl Airport           90  72  95  71  90 /  40  60  10  10  40
Georgetown Muni Airport        82  72  84  72  89 /  70  60  60  30  30
Hondo Muni Airport             87  73  91  73  90 /  60  60  30  20  30
San Marcos Muni Airport        86  73  86  72  88 /  70  50  60  20  30
La Grange - Fayette Regional   84  75  85  75  88 /  70  50  70  30  30
San Antonio Intl Airport       86  74  87  74  88 /  70  60  40  20  30
Stinson Muni Airport           87  75  90  75  90 /  70  60  40  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...09
Synoptic/Grids...04
Public Service/Data Collection...33
Hazardous weather outlook, May 26, 4:46 AM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 AM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-271000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
446 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY
FOR AREAS WEST OF A PEARSALL TO SAN ANTONIO TO GEORGETOWN LINE.
LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY MAINLY EAST OF
HIGHWAY 83. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES. ALSO...LOCALLY HEAVY RAINS COULD
RESULT IN FLOODING.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD REMAINS FOR SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 26, 1:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
132 PM CDT THU MAY 26 2016

TXZ191>193-208-261915-
BASTROP TX-CALDWELL TX-TRAVIS TX-HAYS TX-
132 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BASTROP...
NORTHWESTERN CALDWELL...SOUTHEASTERN TRAVIS AND SOUTHEASTERN HAYS
COUNTIES UNTIL 215 PM CDT...

AT 132 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UHLAND...OR 8 MILES NORTHEAST OF SAN MARCOS...MOVING NORTHEAST AT 35
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...SAN MARCOS...LOCKHART...AUSTIN BERGSTROM INT AP...TANGLEWOOD
FOREST...KYLE...BUDA...MARTINDALE...UHLAND...MUSTANG RIDGE...NIEDERWALD...
CEDAR CREEK...WYLDWOOD...ONION CREEK...SHADY HOLLOW...MOUNTAIN CITY...SAN
LEANNA...HAYS...CREEDMOOR AND DEL VALLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

LAT...LON 2978 9776 3000 9806 3033 9767 3009 9736
TIME...MOT...LOC 1832Z 224DEG 30KT 2996 9783

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:32 PM CDTSpecial Weather StatementEWXTravis43 min
May 26, 1:44 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis46 min
May 26, 2:29 PM CDTSpecial Weather StatementEWXBastrop46 min
May 26, 2:57 PM CDTSpecial Weather StatementEWXWilliamson33 min
May 26, 3:30 PM CDTSpecial Weather StatementEWXWilliamson30 min
May 26, 3:53 PM CDTSpecial Weather StatementEWXLee52 min
May 26, 3:56 PM CDTAreal Flood AdvisoryEWXLee3 hr
May 26, 4:18 PM CDTSpecial Weather StatementEWXVal Verde27 min
May 26, 4:43 PM CDTSpecial Weather StatementEWXLee77 min
May 26, 4:47 PM CDTSpecial Weather StatementEWXVal Verde43 min
May 26, 4:49 PM CDTFlash Flood WarningEWXLee3 hr
May 26, 4:57 PM CDTSevere Thunderstorm WarningEWXFayette, Lee33 min
May 26, 4:58 PM CDTTornado WarningEWXFayette32 min
May 26, 5:04 PM CDTSpecial Weather StatementEWXVal Verde26 min
May 26, 5:58 PM CDTSevere Thunderstorm WarningEWXFayette, Lee32 min
May 26, 6:30 PM CDTSpecial Weather StatementEWXVal Verde30 min
May 26, 6:31 PM CDTSpecial Weather StatementEWXFayette29 min

Nearby

Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.